Thanks for your reply. I note your concerns and agree with you. I have seen so many drs and spent so much money on them, I have to be really choosy and spend wisely now as I am not working and living off of my wife. I have seen drs from South Africa and Belgium and many in and around London. The south african one was the best and enabled me to get back to work but I was being overdosed on thyroxin and lost lots of weight and could not justify flying back and forth to Joburg all the time. Having had a heart problem I am very concerned as with most of the drs they seem to want to just overdose you with meds.
I saw a Dr in Brisbane he felt that my problem was RT3 , he had all the arguments and it all made sense. He did mention that the wilson Programme had not been widely accepted in medical establishment but that DR Chopra had the same ideas and his papers were accepted. I am seeing this dr in Hove and so far I like what she says and feel comfortable . I am surprised and confused about the amount of t3 I can tolerate, mainly as I could only tolerate 100mcr of NHS thyroxin. Any slightest increase in the dose and I would get a racing heart, shortness of breath a rash on the face.
It all adds up to RT3. I am really looking for a Nanny Mcphee to come into my life and bang a stick so I feel well but that is not going to happen, so i have to stick with the lady in Hove and see how it goes.
One thing is for sure my body temperature is low and its gone up half a degree , I need another one half a degree and fingers crossed I may be also to go on NDP.
I am hoping I can tolerate NDP as it has all the produce that my thyroid use to make and perhaps that may hep me. I am also low on testosterone but the NHS feel that is a better option than having a high reading because of cancer. I did try a testosterone supplement but had side effects on this med.
My biggest problem since seeing an endo that stopped all my drugs is a tightness in my diaphragm which causes terrible shortness of breath. Dr Skinner and at that time I did not believe him said that is your low on t3 your diaphragm goes into a spasm. I believe him now.
A bit of a winded reply but I wanted to put my case as I am not the normal patient. Also its refreshing to be told that my problems not depression related and take these pills and go away.